Donate Now
Post New Topic  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » EXPERT ADVICE » Ask Scarleteen » Oh no

 - UBBFriend: Email this page to someone!    
Author Topic: Oh no
pink
Activist
Member # 1071

Icon 1 posted      Profile for pink     Send New Private Message       Edit/Delete Post   Reply With Quote 
This might be long, because there's a lot of background info, so thanks to anyone who reads it all.

About a month ago I had a serious head cold. It went away, but about a month later I started getting nauseous more often than usual-on and off throughout the whole day, and especially when I was driving (which doesn't happen, I only get motion sick if I'm reading in the passenger seat). Almost anything that moves is making me sick. Now, about a week after, I feel horrid-sick, tired, cold, and there's a knot in my stomach, under my rib cage which is a constant ache. I can eat, and I haven't thrown up, but I'm so nauseous. Standing for a long period of time makes me sick-I almost passed out at work yesterday, and I called in today. I think I have a fever, too.

Now, for my medication. I'm on Tenex, which is a beta blocker intended for hypertension. I've missed two or three doses since I've been sick (since the first time). One of the side effects is diziness, and I think the sickness is only making it worse. I'm also on Ortho Tri Cyclen Lo (because the hormones in regular pills mess me up big time), and I've missed 2 since I've been sick. The first time it was okay- it was one of the green sugar pills and I still stayed on track. The next one was the 3rd pill in on a new pack. I didn't take it as soon as I remembered it because I'm worried 2 doses would hurt me, even though I know now that you should make it up anyway. I had sex (without a condom, with my tested, clean boyfriend of 1 monogamous year) either one or two days before this. Those are the only BC pills I've missed, and I've been on track since (about 5 days now).

I'm just wondering how much of a risk I'm at right now. I'm super worried that this pain in my abdomen is an ectopic pregnancy or some weird pregnancy symptom, even though, when I rationalize it, it's actually a couple of inches higher than where my ovaries should be.

Any ideas?

By the way, I'm getting ready to go to a walk in clinic and see what's up anyway. I was wondering if anyone on here could offer something, though, since I worry a lot.

Thanks for the time!
-Kate


Posts: 615 | From: New York | Registered: Aug 2000  |  IP: Logged | Report this post to a Moderator
LilBlueSmurf
Scarleteen Volunteer
Member # 1207

Icon 1 posted      Profile for LilBlueSmurf     Send New Private Message       Edit/Delete Post   Reply With Quote 
Your chances of pregnancy here are pretty low, especially if you just had your withdrawal bleed. Plus, even if you were pregnant from your last risk, you wouldn't likely be having symptoms so soon.

It sounds more like an inner ear infection, or a stomach bug (This is NOT me diagnosing you though ... I'm not a doctor ...). I'm glad you're going to the clinic!

Hope you feel better!


Posts: 7168 | From: Ontario | Registered: Sep 2000  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen